# SDR JJBA20130414005

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 30,733 hours, 42,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW OBSERVED THE REAR OVER HEAD EMERGENCY LIGHT TO BE INOPERATIVE.  GROUND MX CREW R & R THE BATTERY PACK.  ALL OPS CHECKS WERE SATISFACTORY.
